Jump to content

Search the Community

Showing results for tags 'abilify injections'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I'm currently wanting to withdraw from my medications. I started these medications in the last couple of years. ( I have been on other psych meds since 2013 but I don't remember what they were.) My doctor put me on 300 milligrams of clozaril in 2016 and I've tapered down to 225 clozaril within the last six months. He is also giving me abilify injections once a month since April of this year. I've had about 3 injections but don't know the dosage. Before that I was taking wellbutrin and prozac. I stopped taking the wellbutrin and prozac in April. Should I be getting off clozaril first or abilify first, or together?
×
×
  • Create New...